# SDR CHQ2008F00010

- Difficulty date: September 12, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N834RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT FOUND THE LT AFT OVER-WING EMERGENCY LIGHT INOPERATIVE. MAINT REPLACED THE LT AFT EMERGENCY FLIGHT ASSY IAW MM 30-2510-3 AND OPS CHECKED THE EMERGENCY LIGHT SYSTEM GOOD. (K)
